# SDR AWXA0001063

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 654581214
- Condition: Cracked
- Location: Ram Air Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD O/B AFT RAM AIR DUCT ATTACH ANGLE CRACKED FS 580-600 (NOTE: FASTENERS ARE INTO CENTER WING BOX TANK AREA). REMOVED ATTACH ANGLE IAW SRM 51-40-02; INSTALLED ATTACH ANGLE IAW 51-40-02; SEALED AREA IAW 50-20-05
